Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Indirect abelian theorems and a linear Volterra equation


Author: Kenneth B. Hannsgen
Journal: Trans. Amer. Math. Soc. 142 (1969), 539-555
MSC: Primary 45.13; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0246058-1
MathSciNet review: 0246058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and K. Cooke, Differential-difference equations, Academic Press, New York, 1963. MR 0147745 (26:5259)
  • [2] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, Springer-Verlag, Berlin, 1937.
  • [3] A. Friedman, On integral equations of Volterra type, J. Analyse Math. 11 (1963), 381-413. MR 0158232 (28:1458)
  • [4] A. Halanay, On the asymptotic behavior of the solutions of an integro-differential equation, J. Math. Anal. Appl. 10 (1965), 319-324. MR 0176304 (31:579)
  • [5] J. J. Levin, The asymptotic behavior of the solution of a Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 534-541. MR 0152852 (27:2824)
  • [6] J. J. Levin and J. A. Nohel, On a system of integrodifferential equations occurring in reactor dynamics, J. Math. Mach. 9 (1960), 347-368. MR 0117522 (22:8301)
  • [7] -, Perturbations of a nonlinear Volterra equation, Michigan Math. J. 12 (1965), 431-447. MR 0182854 (32:336)
  • [8] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.13, 40.00

Retrieve articles in all journals with MSC: 45.13, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246058-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society